# SDR Q2SA20160727252

- Difficulty date: July 27, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,159 hours, 38,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 794.5 UPPER INNER RADIUS FILLER BETWEEN STRINGER 25 & 26R IS CORRODED.  REMOVED FILLER, INSTALLED REPAIR IAW DWG 5310021711R.  AIRCRAFT GROUNDED.
